# SDR MASA2010062000666

- Difficulty date: June 20, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 15,750 hours, 12,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT LOWER EMERGENCY EXIT SIGN INOP.  MX R2 BULB.
